Authors: M.V.S.S.B.B.K. Sastry; G.V.S.R. Deekshitulu
Addresses: Department of Mathematics, UCEK, JNTUK, Kakinada, 533003, AP, India ' Department of Mathematics, UCEK, JNTUK, Kakinada, 533003, AP, India
Abstract: In this paper, we establish the existence and uniqueness of solutions to Lyapunov matrix stochastic differential equations (SDEs) by the method of successive approximations. The continuous dependence of the solutions on parameters and initial conditions are also discussed. An example is presented to illustrate the established results.
Keywords: existence; uniqueness; Lyapunov matrix; SDEs; stochastic differential equations; successive approximations.
International Journal of Dynamical Systems and Differential Equations, 2018 Vol.8 No.4, pp.280 - 295
Available online: 16 Nov 2018 *Full-text access for editors Access for subscribers Purchase this article Comment on this article